FORMULAS FOR BINOMIAL DOUBLE SUMS RELATED TO LUCAS NUMBERS


Tasdemir F. , Toska T. G.

ARS COMBINATORIA, vol.152, pp.235-246, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 152
  • Publication Date: 2020
  • Title of Journal : ARS COMBINATORIA
  • Page Numbers: pp.235-246

Abstract

In this paper, we present some new sums and alternating sums of Lucas numbers with binomial coefficients. These sums have nice representations as products of Fibonacci and Lucas numbers. We use the Binomial theorem, the Binet formulas for Fibonacci and Lucas numbers and some new Fibonacci-Lucas identities to prove the results.